Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Gaps at Weierstrass points for the modular group


Author: Joseph Lewittes
Journal: Bull. Amer. Math. Soc. 69 (1963), 578-582
DOI: https://doi.org/10.1090/S0002-9904-1963-11006-X
MathSciNet review: 0148621
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. C. Chevalley and A. Weil, Über das Verhalten der Integrale. 1. Gattung bei Automorphismen des Funktionenkörpers, Abh. Math. Sem. Univ. Hamburg 10 (1934), 358-361.
  • R. C. Gunning, Lectures on modular forms, Annals of Mathematics Studies, No. 48, Princeton University Press, Princeton, N.J., 1962. Notes by Armand Brumer. MR 0132828
  • Joseph Lewittes, Automorphisms of compact Riemann surfaces, Amer. J. Math. 85 (1963), 734–752. MR 160893, DOI https://doi.org/10.2307/2373117
  • Bruno Schoeneberg, Über die Weierstrass-Punkte in den Körpern der elliptischen Modulfunktionen, Abh. Math. Sem. Univ. Hamburg 17 (1951), 104–111 (German). MR 44568, DOI https://doi.org/10.1007/BF02950745


Additional Information